# SDR AWXA960574

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7834 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION AT BS 1016 ON FLOOR BEAM LBL 11 UPPER SURFACE WL 208.  REPAIRED IAW, TCO-PAN-96-1353-RR18110-3 AND EO 2-53-16-43.  (M)
